# SDR RAIA00409005

- Difficulty date: September 7, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 15,083 hours, 13,964 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 7276045
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED NR 2 OVERTEMP INDICATION.  MAINTENANCE REMOVED AND REPLACED NR 2 ENG FAN AIR VALVE FILTER.
